| Model Number |
ONXAE-21 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Death (1802); No Information (3190)
| Date of Event |
01/02/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
In 2016, on-x technologies incorporated (on-x) became a wholly owned subsidiary of cryolife, inc.(cryolife).A retrospective review of the on-x complaint system was performed to identify any areas requiring additional action and to appropriately assimilate the on-x process into the cryolife quality management system.In an abundance of caution this mdr is being reported to satisfy regulatory reporting obligations.The on-x 614 heart valve design fmea 940816 01 rev s thoroughly identifies the process and product hazards for approved indications.Each individual hazard is mitigated and reduced as low as possible by design and process.Post production residual risk is communicated in the product's labeling and instruction for use (ifu).Reoperation is a known complication of prosthetic valve implantation and is listed in the ifu.Without return of the valve, a specific risk cannot be identified.There is no indication that the patient death was related to the valve.
Event or Problem Description
Implant recovery cards received indicated that patient received onxae-23 on (b)(6) 2011 which required intervention/explant on (b)(6) 2014 and replacement with onxae-21 for unspecified reason.Additional information received via phone conversation on (b)(6) 2016 with the nurse indicated that the patient was now deceased and no information would be released for the patient.